# SDR ASAA2023082546587

- Difficulty date: August 25, 2023
- Submitted: December 9, 2023
- Operation: Air carrier
- Aircraft: N629VA
- Make and model: Airbus A320-214
- Aircraft serial: 03037
- Aircraft time: 48,676 hours, 18,384 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: D5348003022600
- Part serial: NA
- Condition: Corroded
- Location: Unknown
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT WET AREA LH SIDE STR 33 AT FR65 TO FR69 HAS CORROSION GROUNDED - YES. NO LIMITS GIVEN IN SRM FOR THIS AREA.LOCATED, DRILLED AND DEBURRED NEW STR 33L MATERIAL DAN50B08 PO# 1069688.1 IAW ASA A320 SRM 51-72-11-911-001 AND SRM 51-44-11.ALODINED, PRIMED AND PAINTED NEW STRINGER IAW ASA A320 SRM 51-21-11/001.REMOVED AND REPLACED STR 33L SECTION FROM FR 64-69 IAW ASA A320 SRM 51-72-11-911-001 AND AIRBUS DWG # 53480008.REMOVED AND REINSTALLED 3 EA STRINGER CLIPS  1 EA ELECTRICAL  BRACKET AND STR 33L CONNECTING SPLICE AT FR64L IAW ASAA320 SRM 51-42-11 AND AIRBUS DWG #D53480008.
